Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

I am suffering from recurrent UTI and i had pulmonary embolism. What is the best treatment for this ?

Hello Doctor , I am suffering from recurrent UTI for last 6 months. Urine culture showed infection and sensitivity test reported bacteria being resistant to most antibiotics . My doctor treated me with a 10 days course of antibiotics [Niftran]. However, after a month the problem resurfaced. Now the Gynaec has prescribed me ECOFLORA for 3 months a perennial wash. I have a history of pulmonary embolism. I am 31 years old, 5 3 and weight is 74. I would like to know what could be the reason for the recurrent infection and what is the best treatment.
Asked On : Sun, 10 Apr 2011
Answers:  1 Views:  191
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
welcome to healthcaremagic forum
resistant uti is vary difficult to treat and you may need prolonged antibiotics so consult a good urologist and repeat the urine culture and sensitivity
Answered: Tue, 28 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor